# SDR QXEA2011061500417

- Difficulty date: June 11, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 9,902 hours, 10,787 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL 10-15 MIN OF FLIGHT, ODOR DETECTED BY ALL 4 CREW AND PASSENGERS. SEEMED TO SMELL LIKE BURNING PLASTIC, SUSPECTED IT WAS COMMING FROM BLEED AIR/ ENVIROMENTAL SYS, ISOLATED TO RECIRCULATING FAN.  PLACED RECIRCULATING FAN ON MEL 21-20-2.  CLEARED BY: R & R RECIRCULATING FAN FILTER IAW 21-22-22-000-801 AND 21-22-22-400-801 PERFORMED OPS TEST OF RECIRCULATING FAN IAW 21-22-16-710-001.  OPS CK GOOD, NO FURTHER ODOR NOTED. ALSO PERFORMED A GVI OF THE COFFEE WARMERS AND NO DEFECTS NOTED. RETURNED TO SERVICE.
